Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On X-ray transforms for rigid line complexes
and integrals over curves in $\mathbb{R}^4$


Authors: Allan Greenleaf, Andreas Seeger and Stephen Wainger
Journal: Proc. Amer. Math. Soc. 127 (1999), 3533-3545
MSC (1991): Primary 44A12; Secondary 35S30
Published electronically: August 5, 1999
MathSciNet review: 1670367
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Endpoint estimates are proved for model cases of restricted X-ray transforms and singular fractional integral operators in $\mathbb{R}^{4}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 44A12, 35S30

Retrieve articles in all journals with MSC (1991): 44A12, 35S30


Additional Information

Allan Greenleaf
Affiliation: Department of Mathematics, University of Rochester, Rochester, New York 14627
Email: allan@math.rochester.edu

Andreas Seeger
Affiliation: Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53706
Email: seeger@math.wisc.edu

Stephen Wainger
Email: wainger@math.wisc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05379-4
PII: S 0002-9939(99)05379-4
Received by editor(s): January 13, 1998
Published electronically: August 5, 1999
Additional Notes: This research was supported in part by grants from the National Science Foundation.
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1999 American Mathematical Society